The Annals of Statistics

Correction: The Relationship Between Sufficiency and Invariance with Applications in Sequential Analysis

W. J. Hall, R. A. Wijsman, and J. K. Ghosh

Full-text: Open access

Article information

Source
Ann. Statist., Volume 23, Number 2 (1995), 705.

Dates
First available in Project Euclid: 11 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176324543

Digital Object Identifier
doi:10.1214/aos/1176324543

Mathematical Reviews number (MathSciNet)
MR1332589

Zentralblatt MATH identifier
0824.62003

JSTOR
links.jstor.org

Citation

Hall, W. J.; Wijsman, R. A.; Ghosh, J. K. Correction: The Relationship Between Sufficiency and Invariance with Applications in Sequential Analysis. Ann. Statist. 23 (1995), no. 2, 705. doi:10.1214/aos/1176324543. https://projecteuclid.org/euclid.aos/1176324543


Export citation